RUS
ENG
Full version
JOURNALS
// Diskretnaya Matematika
// Archive
Diskr. Mat.,
2014
Volume 26,
Issue 1,
Pages
85–95
(Mi dm1269)
This article is cited in
4
papers
The algorithm for completeness recognizing in function algebra
$L(\mathbb Z)$
A. I. Mamontov
,
D. G. Meshchaninov
National Research University "Moscow Power Engineering Institute"
UDC:
519.716
Received:
03.02.2013
DOI:
10.4213/dm1269
Fulltext:
PDF file (207 kB)
References
Cited by
English version:
Discrete Mathematics and Applications, 2014,
24
:1,
21–28
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025